# SDR SIMA2022102411011

- Difficulty date: October 11, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086107001
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH LOWER CENTER FLOOR BEAM UPPER SHEET CORRODED AT FR 89 (LEVEL 2 CORROSION). -C/A-REMOVED AND INSTALLED SERVICEABLE LH LOWER FLOOR BEAM UPPER SPLICE AT FR.89 IAW EMB 175 SRM 51-40-08
